# SDR DALA2023022101271

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2631509) DURING INSPECTION FOUND FWD CARGO ZEE CHANNEL AT STA 500C-500D RBL 25 HAS CORROSION. REMOVED, FABRICATED AND INSTALLED FWD CARGO R/H ZEE CHANNEL STA 500A TO STA 500L RBL 24 FROM BAC1496-444 7075 T6 LOT # 5127483-1 IAW B737 SRM 51-40-02, B737 SRM 53-00-53-2R-5, B737 SRM 51-40-05, B737 AMM 51-21-72-370-801, B737 AMM 51-21-41-701 AND BOEING DWG # 143A7501.
